# SDR COMA0060911

- Difficulty date: November 12, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 6,086 hours, 6,206 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 16736105
- Part serial: 330
- Condition: Malfunctioned
- Location: Nlg
- Part time: 6,086 hours, 6,207 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NWS INOP MESSAGE.  REPLACED THE NWS SERVO VALVE.
